Skip to main content

Inferentialism and the Categoricity Problem: Reply to Raatikainen

Murzi, Julien, Hjortland, O. T. (2009) Inferentialism and the Categoricity Problem: Reply to Raatikainen. Analysis, 69 (3). pp. 480-488. ISSN 0003-2638. (doi:10.1093/analys/anp071) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:48955)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://doi.org/10.1093/analys/anp071
Item Type: Article
DOI/Identification number: 10.1093/analys/anp071
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Divisions: Divisions > Division of Arts and Humanities > School of European Culture and Languages
Depositing User: Fiona Symes
Date Deposited: 08 Jun 2015 15:12 UTC
Last Modified: 16 Feb 2021 13:25 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/48955 (The current URI for this page, for reference purposes)
  • Depositors only (login required):